POSITIVE SOLUTIONS FOR NONLOCAL SEMIPOSITONE FIRST ORDER BOUNDARY VALUE PROBLEMS

Articles > Article · 2016

Authors: Erbil ÇETİN, Fatma Serap TOPAL

DYNAMIC SYSTEMS AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2016, vol 25, pp 439-451

Summary

We establish the existence of positive solutions for a nonlinear nonlocal first order boundary value problem by applying a variety of fixed point theorems. Emphasis is put on the fact that the nonlinear terms f(i) may take negative values.

View details